Optimal control of an ensemble of trajectories of a singularly perturbed quasilinear system
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1892-1904
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a5,
author = {A. G. Kremlev},
title = {Optimal control of an ensemble of trajectories of a singularly perturbed quasilinear system},
journal = {Differencialʹnye uravneni\^a},
pages = {1892--1904},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a5/}
}
A. G. Kremlev. Optimal control of an ensemble of trajectories of a singularly perturbed quasilinear system. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1892-1904. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a5/